# SDR SIMA20221128001

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 9,963 hours, 6,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012981
- Condition: Unserviceable
- Location: [0000]   [Aft R
- Part time: 16,189 hours, 10,649 cycles
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY R1 DOOR FOUND TO BE INOP-C/A-FOUND FWD SERVICE DOOR EMERGENCY LIGHT INOP RAR FWD SERVICE DOOR EMERGENCY LIGHT AND POWER UNIT IAW AMM 33-50-01. OPC GOOD. NO FURTHER DEFECTS NOTED.
